So it's safe to say liquidex is legit. Drew blood last week, this was after 2 weeks of .25 mg EOD and then a week and a half of .25 ED. It definitely drove my T up which was 1052 and tanked my E2 which was 2.7. Hematocrit is also up at 52.9.
Here's the weird part, I had zero joint pain with my E2 this low, last week I had more of a libido than I've had for 6 months, (still nowhere near what I'm use to but it was a good start) had wood every morning for the week and a half of .25 mg ED, not rock hard but decent, and I was getting hard as a rock when horny. Orgasms were also back thru the roof like they were in my younger days, energy was very good, no depression whatsoever and mood was wonderful. Friends and family members commented on how much better my mood was.
I quit taking the liquidex last friday when I got the lab results, by sunday my heart palps were back and I was just dead. I inject on sundays and wednesdays, heart palps disappeared a couples day after sunday's shot. Sometimes I think the palps are from high E2 and sometimes they seem to be caused by lowish T. Maybe both maybe neither. Who knows at this point.
This entire week I've been dead, taking a 2 hour nap every afternoon when I get home from work and my entire body hurts and I feel like I'm 90 years old. I just woke up from a 2 hour nap and would like to go back to bed right now. I'm wondering if the reason I feel terrible this week is because my E2 is still dropping, but it seems like I should have felt like this last week too with my E that low. When the endo took me off trt for two months and my E dropped to <6 non sensitive (took about 2 weeks after the last shot for that to hit me) I had severe joint pain in my shoulders and elbows if I strained them but this time I haven't felt that, just a general aching all over. I will remain off the liquidex for a couple more weeks and see how I feel and possibly get E2 labs again. Also, I woke up wednesday morning with my hands and feet swollen just like when my E is high and they have remained that way the rest of this week so I don't understand that either unless it's dehydration due to low E, but I'm not pissing more than normal.
Here's one more interesting thing, I started taking liquidex on a saturday, took the first dose around noon. By 8 or 9 that night I was rather horny, almost like the old days. I had ran out of T (long story) so it had been a week since a full dose and 4 days since I had a half dose. I didn't get another T shot til the following wednesday, pharmacy wouldn't fill it till then. My theory is my T was lowish so my E was probably lower than what it usually is and that first dose knocked my E down to where I need to be for that one day and from then on I just kept dropping my E too low. That tells me that E is my problem and it doesn't take it being very high to mess me up big time. So at this point the only thing I know to do is wait for my E to come back up too high, which will be indicated by depression coming back, get labs to confirm that and then take one dose of liquidex and see what happens and work with it from there.
My E seems to jump quickly so maybe I won't have to wait too long,and here's why I think that. When the endo took me off trt for 2 months he checked my T and E at the end of that 2 months. It was T 418 and E 13.8 I think, non sensitive. He put me back on trt, got a 200 mg shot, the first two days I had good morning wood, good mood and an inkling of a libido, 4 days later and the depression hit me like a ton of bricks and stayed that way for a week. It seems I'm really sensitive to where my E level needs to be but I'm not gonna give up til I find my sweet spot.